Join the 'Lamivudine' group to help and get support from people like you.
We found 5 questions associated with the 'Lamivudine' topic.
Posted 16 Dec 2016 by Thu Ya Myo • 0 answers
... side effects occur long days what should we do? Is this cause important?
Lamivudine/zidovudine - I missed taking my medication this morning by an hour and would like to now?
Posted 21 Sep 2016 by 98141zi • 1 answer
... if i can still take the medication still. I have been taking the dose for 28 days and I am left with only 3 tables to complete the bottle
Posted 23 Oct 2015 by sonik • 0 answers
I have switched medications 4 months ago to a new regime of Dolutegravir and Truvada. The first 3 months were experienced side effect free virtually. However in the past 3 weeks I have been experiencing bouts of nausea, vomiting and headaches. Is there such a thing as cumulative side effects? The ...
Posted 19 Nov 2012 by haymanot • 2 answers